Skip to end of metadata
Go to start of metadata

Event Information

It will be a full-day virtual event and promises to be one of the most relevant implementation-a-thons to date.  Topics will be led by experienced implementers seeking to drive progress for CDA-based information exchange.  The community will be tackling issues that cause challenges for implementers today.  Many of the topics address new data classes in the US Core Data for Interoperability  (USCDI). Some of the topics explore deeper questions to help implementers starting to create encounter summary documents as well as patient summaries address and handle document lifecycles. There's also a segment led by ONC Representatives who make themselves available for questions from the implementer community. Implementers hear about how to model data in C-CDA for valuable new scenarios that keep implementer on the leading edge.  You'll find out about a new CDA Schema extensions and anything that is being done to help C-CDA data representation align with Us Core Profiles and the use of FHIR. Don't miss this fun and informative event designed specifically for the C-CDA implementer community.

Happened on:  Virtual Wednesday, October 21st, 2020

Submitting WG: Structured Documents

Justification and Objectives: Improve consistency and quality of information representation in C-CDA exchange documents

Clinical input requested (if any):

Proposed Track Leads:


Zulip chat: https://chat.fhir.org/#narrow/stream/179311-C-CDA/topic/October.202020.20C-CDA.20Implementation-A-Thon


Agenda

TimeTopicSpeakerSlide Deck and Video Recordings
Additional Resources 

10:00am – 10:15am​

Opening​

Set goals for the day at the beginning​

20201021 C-CDA IAT 20201020 Introduction.pdf



10:15am – 11:00am​

Topic 1: Potential advancements for representing Problems and Allergies resulting from harmonization between C-CDA and IPS Templates

Giorgio Cangioli​

20201021 C-CDA IAT 20201020 Giorgio Cangioli Problems and Allergies.pdf


Recording:
C-CDA IAT 2020.10.21 Topic 1: IPS/C-CDA (G. Cangioli)



Break (15 mins)​

Break​




11:15am- 12:00pm​

Topic 2: Participation Roles in C-CDA

John D’Amore​

20201021 C-CDA IAT 20201020 John D'Amore.pdf

With feedback from session

20201021_C-CDA _AT_DAMORE_20201020_with_revisions.pdf


Recording:
C-CDA IAT 2020.10.21 Topic 2: Authors, Performers, Informants (J. D'Amore)

  1. https://github.com/jddamore/HL7-Task-Force-Examples/tree/master/C-CDAR2.1/PROBLEM_author_and_performer
  2. https://github.com/jddamore/HL7-Task-Force-Examples/tree/master/C-CDAR2.1/MEDICATION_author_and_performer
  3. https://github.com/jddamore/HL7-Task-Force-Examples/tree/master/C-CDAR2.1/VITAL_SIGN_author_and_performer
  4. https://github.com/jddamore/HL7-Task-Force-Examples/tree/master/C-CDAR2.1/RESULT_order_and_performer

Examples already approved within https://cdasearch.hl7.org :

1.https://github.com/HL7/C-CDA-Examples/blob/master/Results/Result%20with%20lab%20location/Result%20with%20lab%20location(C-CDAR2.1).xml

2.https://github.com/HL7/C-CDA-Examples/blob/master/Results/Results%20Radiology%20with%20Image%20Narrative/Chest%20X%20ray%20with%20Narrative%20Report(C-CDA2.1).xml

3.https://github.com/HL7/C-CDA-Examples/blob/master/Problems/Active%20Problem/Active%20Problem(C-CDA2.1).xml

Break (45 mins)​

Lunch Break:​




12:45pm – 1:30pm​

Topic 3: Use Case Driven IG's for CDA 

Andrew Statler​

20201021 C-CDA IAT 20201020 Andrew Statler.pdf

Presenter's Note

In this presentation, I use the example of eICR to illustrate my point that there is value in adding "use case criteria" to the Implementation Guides. The example was not meant to be a negative reflection on the work of any individual or group that contributed to the eICR. The example provided was not meant to point fingers at any vendor, implementor, client, workgroup, or other stakeholder. I could have just as easily chosen another IG to illustrate the point. This happened to be a recent and compelling case study illustrating the improvement to the eICR when we were able to add the use case. In the comparison, it is not meant to invalidate the initial project in the comparison in any way.

Recording:
C-CDA IAT 2020.10.21 Topic 3: Use Cases for CDA IGs (A. Statler)

ARCHIVE - 2019 MAY Ballot - CDA Implementation Guide Quality Criteria

Break (15 mins)​



1:45pm – 2:30pm​

Topic 4:  Update on Conditions of Certification – any new expectations relevant to C-CDA?

Update on USCDI, SVAP

Ask the ONC

Matt Rahn​

Al Taylor

20201021 C-CDA IAT 20201020 Matt Rahn.pdf


Recording:
C-CDA IAT 2020.10.21 Topic 4: Ask The ONC (M. Rahn / A. Taylor)


Break (15 mins)​



2:45pm – 3:30pm​

Topic 5: Clarifying document  lifecycles for Encounter and Patient Summary Documents

Joe Lamy​

20201021 C-CDA IAT 20201020 Joe Lamy.pdf


Recording:
C-CDA IAT 2020.10.21 Topic 5: Encounter and Patient Summary Documents​ (J. Lamy)

This topic is prompted by the Carequality-CommonWell Joint Document Content Working Group, and questions that have arisen while working on v2.0 of its guide.

Participants should come prepared to discuss whether and how they support the following (with samples if applicable):

  • If/how they indicate an encounter is “done”, if/how they use legalAuthenticator
    • This is discussed in section 3.5.2 of the draft guide
  • Current patient summary and section population rubric, whether they ever populate sections based on a query time range, how they use section time range
    • Populating sections for a patient summary based on default time ranges is discussed in section 4.2.2 of the draft guide
    • Populating sections for a patient summary based on query time ranges is discussed in section 4.2.3 of the draft guide

Latest draft guide

Break (15 mins)​



3:45pm – 4:30pm​

Topic 6: Update on Progress from July C-CDA IAT Topics

Lisa Nelson​

20201021 C-CDA IAT 20201020 Lisa Nelson.pdf


Recording:
C-CDA IAT 2020.10.21 Topic 6: Event Wrap Up (L. Nelson / J. Duteau / J. Madra)

Break (15 mins)​



4:45pm – 5:30pm​

Recap, Next Steps, Closing Thoughts

Plans for next C-CDA IAT – March 2021

Jean Duteau and Joginder​ Madra

Recording:  See Topic 6 recording above.

5:30pm – 6:00pm​

Closing​

Loop back to the goals set in the morning​



Link to the Zoom Session Chat:   HL7_C-CDA_IAT_220Sept_ZoomChat.txt

Link to the Event Page (captured live during the event): C-CDA IAT Event Page

  • No labels